# SDR DXTA2025120205925

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N270QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010152
- Aircraft time: 438 hours, 300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE ILLUMINATED WITH EMER LT SWITCH IN THE ARMED POSITION AND AIRCRAFT POWERED UP.   REMOVED EMER LT FWD BATTERY. DUE TO ALL EMER LT ON IN ARMED POSITION. THEN INSTALLED CUSTOMER SUPPLIED NEW EMER LT BATTERY. REMOVED EMER LT AFT BATTERY. DUE TO ALL EMER LT ON IN ARMED POSITION. THEN INSTALLED CUSTOMER SUPPLIED NEW EMER LT BATTERY. WORK DONE IN REF WITH AMM 33-51-01. NO DEFECTS NOTED. OPS CHKD GOOD.
